# SDR AWXA200601986

- Difficulty date: November 26, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 58,578 hours, 40,298 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6546561509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - R-2 DOOR CUTOUT FWD FRAME, UPPER STUB BEAM CRACKED (HFEC VERIFIED).  REPLACED R-2 DOOR CUTOUT FWD FRAME, UPPER STUB BEAM IAW B737-300 SRM 51-40-02.
